# SDR REXA2014043000418

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,376 hours, 19,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK NR 2 IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY NR 2 IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-740-801.
